# SDR GTIA2023122237715

- Difficulty date: December 22, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 31,506 hours, 14,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AT 370 FAS REPORTED BURNING RUBBER SMELL AROUND THE R2 DOOR AREA. LASTED APPROXIMATELY 10 SECONDS AND DISSIPATED.-INSPECTED AROUND THE R2 DOOR AREA. FIND NO RUBBER SMELL OR ANY KIND OF SMELL. NO MX REQUIRED IAW AMM 05-51-29
